Search Results

You are looking at 1 - 10 of 28 items for :

  • General Mathematics x
Clear All
Open access

Rastislav Telgarsky

Abstract

Observation of nature and design of experiments inspires new mathematical investigations often resulting in new computer algorithms and constructions of new devices. This paper attempts to collect many cases where mathematics is inspired by the nature, and leads to direct applications in engineering.

Open access

János Folláth

Abstract

Modern lattice-based cryptosystems require sampling from discrete Gaussian distributions. We review lattice based schemes and collect their requirements for sampling from discrete Gaussians. Then we survey the algorithms implementing such sampling and assess their practical performance. Finally we draw some conclusions regarding the best candidates for implementation on different platforms in the typical parameter range

Open access

Radosław Łukasik

References [1] Badora R., Ger R., Páles Zs., Additive selections and the stability of the Cauchy functional equation, ANZIAM J. 44 (2003), 323-337. [2] Bombal F., Vera G., Means in locally convex spaces and semireflexivity, Collect. Math. 24 (1973), 267-295 (in Spanish). [3] Gajda Z., Invariant means and representations of semigroups in the theory of functional equations, Wydawnictwo Uniwersytetu Slaskiego, Katowice, 1992. [4] Ger R., The singular case in the stability behavior of linear mappings

Open access

Maurizio Imbesi and Monica La Barbiera

References 1. Akyildiz, I.F.; Su, W.; Sankarasubramaniam, Y.; Cayirci, E. -Wireless sensor networks: a survey, Computer Networks, 38 (2002), 393-422. 10.1016/S1389-1286(01)00302-4 2. Conca, A.; Herzog, J. - Castelnuovo-Mumford regularity of products of ideals, Collect. Math., 54 (2003), 137-152. 3. Fröberg, R. - On Stanley-Reisner rings, Topics in algebra, Part 2 (Warsaw, 1988), 57-70, Banach Center Publ., 26, Part 2, PWN, Warsaw, 1990. 4. Herzog, J.; Hibi, T. - Monomial Ideals, Graduate Texts in

Open access

Maurizio Imbesi and Monica La Barbiera

References 1. Conca, A.; De Negri, E. - M -sequences, graph ideals, and ladder ideals of linear type , J. Algebra, 211 (1999), 599-624. 2. Conca, A.; Herzog, J. - Castelnuovo-Mumford regularity of products of ideals , Collect. Math., 54 (2003), 137-152. 3. Herzog, J.; Hibi, T. - Cohen-Macaulay polymatroidal ideals , European J. Combin., 27 (2006), 513-517. 4. Herzog, J.; Hibi, T. - Monomial Ideals , Graduate Texts in Mathematics, 260, Springer-Verlag London, Ltd., London, 2011. 5. Herzog, J.; Takayama, Y. - Resolutions by mapping cones

Open access

Carolina Espinoza-Villalva and Martha Guzmán-Partida

References [1] ALVAREZ, J.-GUZMÁN-PARTIDA, M.-LAKEY, J.: Spaces of bounded λ-central mean oscillation, Morrey spaces, and λ-central Carleson measures, Collect. Math. 51 (2000), 1-47. [2] BEURLING, A.: Construction and analysis of some convolution algebras, Ann. Inst. Fourier (Grenoble) 14 (1964), 1-32. [3] CARTON-LEBRUN, C.-FOSSET, M.: Moyennes et quotients de Taylor dans BMO, Bull. Soc. Roy. Sci. Liège 53 (1984), 85-87. [4] CHEN, Y.-LAU, K.: Some new classes of Hardy spaces, J. Funct. Anal. 84

Open access

Sanjib Kumar Datta and Tanmay Biswas

References [1] L. Bernal, Crecimiento relativo de funciones enteras. Contribucion al estudio de lasfunciones enteras con índice exponencial finito, Doctoral Dissertation, University of Seville, Spain, 1984. [2] L. Bernal, Orden relative de crecimiento de funciones enteras, Collect. Math., Vol . 39 (1988), 209–229. [3] W. Bergweiler, On the Nevanlinna characteristic of a composite function, Complex Var. Elliptic Equ ., 10 (1988), 225–236. [4] W. Bergweiler, On the growth rate of composite meromorphic functions, Complex Var. Elliptic

Open access

Elena Popovici

.R. Faran, The geometry of pseudo-Finsler submanifolds, Kluwer Acad. Publ., 2000. [6] D. Chinea, C. Gonzales, A Classification of almost contact metric manifolds, Ann. Mat. Pura Appl. (4) 156 (1990), 15-36. [7] M. Crâşmăreanu, The Gaussian curvature for the indicatrix of a generalized Lagrange space. Finsler and Lagrange geometries (Iaşi, 2001), 83-89, Kluwer Acad. Publ., Dordrecht, 2003. [8] S. Dragomir, Cauchy-Riemann submanifolds of Kaehlerian Finsler spaces. Collect. Math. 40(1989), 225-240. [9] S

Open access

Sanjib Kumar Datta, Tanmay Biswas and Ahsanul Hoque

References [1] L. Bernal, Crecimiento Relativo de Funciones Enteras. Aportaciones al estudio de las funciones enteras con índice exponencial finito, Doctoral Dissertation, University of Seville, Seville 1984. Cited on 137. [2] L. Bernal, Relative growth order of entire functions, (Spanish) Collect. Math. 39 (1988), no. 3, 209-229. Cited on 136 and 137. [3] W. Bergweiler, On the Nevanlinna characteristic of a composite function, Complex Variables Theory Appl. 10 (1988), no. 2-3, 225-236. Cited on 138

Open access

Sanjib Kumar Datta, Tanmay Biswas and Debasmita Dutta

References [1] L. Bernal, Crecimiento relativo de funciones enteras. Contribución al estudio de lasfunciones enteras con índice exponencial finito, Doctoral Dissertation, University of Seville, Spain, 1984 [2] L. Bernal, Orden relative de crecimiento de funciones enteras, Collect. Math., 39, (1988), 209-229 [3] W. Bergweiler, On the Nevanlinna characteristic of a composite function, Complex Variables, 10, (1988), 225-236 [4] W. Bergweiler, On the growth rate of composite meromorphic functions